# SDR PNSA011104

- Difficulty date: November 11, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N30135
- Make and model: Frchld SA227DC
- Aircraft serial: DC890B
- Aircraft time: 5,222 hours, 4,880 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR FAILED TO RETRACT FULLY.  RETURNED TO UNK AND AIRCRAFT INSPECTED AND FERRIED TO ANC MAINTENANCE BASE.  MAINTENANCE REPLACED UP LIMIT MICROSWITCH.
